the DCA site - Updating you on DCA and Cancer

DCA Discussion Forum

Subject: "Is it a known side effect?"     Previous Topic | Next Topic
Printer-friendly copy     Email this topic to a friend    
Conferences Testimonials ONLY Topic #292
Reading Topic #292
mem09
Member since Dec-9-09
3 posts
Dec-09-09, 07:51 AM (PST)
Click to EMail mem09 Click to send private message to mem09 Click to add this user to your buddy list  
"Is it a known side effect?"
 
   I started DCA yesterday (10mg/kg) and got severe pain in my lower back and shoulder joints 10-15 minutes after each intake. Is it a common side effect?


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top
rtshinn
Member since Mar-7-07
131 posts
Dec-09-09, 01:18 PM (PST)
Click to EMail rtshinn Click to send private message to rtshinn Click to view user profileClick to add this user to your buddy list  
1. "RE: Is it a known side effect?"
In response to message #0
 
   I've seen reports of pain in the general area of the cancer. What kind of cancer do you have?


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top
mem09
Member since Dec-9-09
3 posts
Dec-10-09, 01:13 PM (PST)
Click to EMail mem09 Click to send private message to mem09 Click to add this user to your buddy list  
3. "RE: Is it a known side effect?"
In response to message #1
 
   I have breast cancer, stage II. I also take lipoic acid, B1, a lot of black tea. Pain is gone after I stopped taking DCA yesterday. I want to try it again today.


  Alert | IP Printer-friendly page | Edit | Reply | Reply With Quote | Top

Conferences | Topics | Previous Topic | Next Topic